# SDR DALA2021051802768

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,182 hours, 31,277 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3256 R3 DOOR DISARMED IN FLIGHT, WOULD NOT REARM. REARMED ON ITS OWN BELOW 10,000 MSL. CORRECTIVE ACTION: TROUBLESHOT PER A320 TSM 52-13. CYCLED ARM & DISARM LEVER, CKS NML. INDICATION ON FLOOR ATTACHMENT & ECAM NML. (7572038)
